# SDR ASOA05714

- Difficulty date: August 1, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, FOUR OMEGA BRACKETS ON THE LEFT WING AT THE NR 4 FLAP HINGE, RIB 8 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED FOUR OMEGA BRACKETS ON THE LEFT WING AT THE NR 4 FLAP HINGE, RIB 8 IAW ATR 72 SRM 51-25-01.  (M)
